# SDR AALA20040959

- Difficulty date: September 13, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY CEILING LIGHTS AT SEATS 28 AND 29 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY CEILING LIGHTS AT SEATS 28 AND 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
